Publicacións (3) Publicacións de MARIA JESUS PISABARRO MANTECA

2007

  1. Evaluation codes at singular points of algebraic differential equations

    Applicable Algebra in Engineering, Communications and Computing, Vol. 18, Núm. 1-2, pp. 191-203

2004

  1. Computing lattice ideals of unions of monomial curves

    Journal of Symbolic Computation, Vol. 38, Núm. 2, pp. 1025-1042

2001

  1. Existence of Euler vector fields for curves with binomial ideal

    Ring theory and algebraic geometry: proceedings of the fifth international conference (SAGA V) in León, Spain (Marcel Dekker), pp. 289-296